# SDR REXA201100021

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 17,181 hours, 14,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT SIDE RAIL AT FS 409+57 IS CORRODED.  REMOVED AND REPLACED RT SIDE SEAT RAIL FROM FS 409.00+16 TO FS 409.00+112 IAW CRJ 200 SRM 51-41-02 AND 51-41-04.
